# SDR SWAA2016060652365

- Difficulty date: April 9, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 6547952358
- Part serial: 002506392
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO COMPARTMENT, DOOR CHANNEL LATCH CRACKED, BETWEEN BS 787 - 807.  REPAIRED LATCH IAW EA.
